# SDR AALA202404085901

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N427AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10235
- Aircraft time: 12,437 hours, 3,428 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: UNKNOWN
- Condition: Misrouted
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR SLIDE RAFT SURVIVAL KIT LANYARDS ROUTING INCORRECT. RE-ROUTED R1 DOOR SURVIVAL KIT LANYARD.
